# SDR SWAA2021051370288

- Difficulty date: May 9, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 65,438 hours, 38,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE PARTIAL DEPLOYED WHEN DOOR WAS OPEN. ; / INSPECTED AFT SERVICE DOOR SLIDE. SLIDE DID NOT DEPLOY IT JUST FELL OUT OF THE COMPARMENT. REINSTALL AFT SERVICE DOOR SLIDE IAW MT 725-61-06. OK FOR SERVICE
